# SDR SWIA200514339

- Difficulty date: January 6, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 42,694 hours, 52,254 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0528
- Condition: Malfunctioned
- Location: Rudder
- Part time: 9,702 hours, 12,724 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, THE RIGHT RUDDER HAD VERY LIMITED TRAVEL.  REPLACED GREEN HYDRAULIC RUDDER ACTUATOR IAW 27-22-02. OPS AND LEAK CHECK GOOD.
